Alert archive / Florida / Wind Chill Advisories in 2016
Wind Chill Advisory 1, NWS Miami, FL
NWS Miami, FL issued this wind chill advisory at Jan 23, 2016, 3:15 PM EST for Glades County, Hendry County, Palm Beach County, Florida. It took effect at Jan 23, 2016, 11:00 PM EST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jan 23, 2016, 3:15 PM EST (20:15 UTC)
- In effect from
- Jan 23, 2016, 11:00 PM EST
- Expired
- Jan 24, 2016, 9:00 AM EST
- In force
- 10 hr
- Issued by
- NWS Miami, FL
Counties Glades County, FL, Hendry County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 134 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.3 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 900 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
791 WWUS42 KMFL 232015 WSWMFL URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 315 PM EST SAT JAN 23 2016 FLZ063-066>068-241400- /O.NEW.KMFL.WC.Y.0001.160124T0400Z-160124T1400Z/ GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH- INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON... LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE... SOUTH BAY...BELLE GLADE...WELLINGTON...LION COUNTRY SAFARI... SOUTH COUNTY REGIONAL PARK...PALM SPRINGS...FLORIDA GARDENS... ABERDEEN...BOCA WEST 315 PM EST SAT JAN 23 2016 ...WIND CHILL ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM EST SUNDAY. * WIND CHILL VALUES...THE LOWEST WIND CHILL VALUES WILL DROP BELOW FREEZING ACROSS HENDRY AND GLADES LATE TONIGHT THROUGH DAYBREAK SUNDAY MORNING WITH WIND CHILL VALUES IN THE LOW TO MID 30S ACROSS MUCH OF PALM BEACH COUNTY AWAY FROM THE IMMEDIATE COAST. PORTIONS OF INTERIOR COLLIER AND COASTAL PALM BEACH COUNTY MAY BRIEFLY SEE WIND CHILLS BELOW 35 DEGREES FOR AN HOUR OR TWO. * OTHER IMPACTS...BREEZY NORTHWEST WINDS OF 5 TO 10 MPH WILL COMBINE WITH THE COLD TEMPS TO CREATE COLD WIND CHILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
2 follow-up statements
442 WWUS42 KMFL 240952 WSWMFL URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 452 AM EST SUN JAN 24 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... FLZ063-066>068-241400- /O.CON.KMFL.WC.Y.0001.000000T0000Z-160124T1400Z/ GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH- INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON... LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE... SOUTH BAY...BELLE GLADE...WELLINGTON...LION COUNTRY SAFARI... SOUTH COUNTY REGIONAL PARK...PALM SPRINGS...FLORIDA GARDENS... ABERDEEN...BOCA WEST 452 AM EST SUN JAN 24 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WIND CHILL VALUES...THE LOWEST WIND CHILL VALUES TO NEAR FREEZING ARE POSSIBLE EARLY THIS MORNING ACROSS PORTIONS OF HENDRY AND GLADES COUNTIES. WIND CHILLS IN THE MID 30S ARE POSSIBLE EARLY THIS MORNING ACROSS MUCH OF PALM BEACH COUNTY AWAY FROM THE IMMEDIATE COAST. PORTIONS OF INTERIOR COLLIER AND COASTAL PALM BEACH COUNTY MAY BRIEFLY SEE WIND CHILLS AROUND OR JUST BELOW 35 DEGREES FOR AN HOUR OR TWO. * OTHER IMPACTS...NORTHWEST WINDS OF 5 TO 10 MPH WILL COMBINE WITH THE COLD TEMPERATURES TO CREATE COLD WIND CHILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
630 WWUS42 KMFL 241426 WSWMFL URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 926 AM EST SUN JAN 24 2016 FLZ063-066>068-241530- /O.EXP.KMFL.WC.Y.0001.000000T0000Z-160124T1400Z/ GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH- INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON... LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE... SOUTH BAY...BELLE GLADE...WELLINGTON...LION COUNTRY SAFARI... SOUTH COUNTY REGIONAL PARK...PALM SPRINGS...FLORIDA GARDENS... ABERDEEN...BOCA WEST 926 AM EST SUN JAN 24 2016 ...WIND CHILL ADVISORY HAS EXPIRED... WIND CHILL VALUES HAVE RISEN TO ABOVE 40 DEGREES. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this wind chill advisory went out at Jan 23, 12:27 PM EST, 2 hours 48 minutes earlier.
Area forecast discussion, Jan 23, 12:27 PM EST, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1227 PM EST SAT JAN 23 2016
.AVIATION...
VFR CONDITIONS WILL SOME SC...DISSIPATING AFTER SUNSET. WINDS ARE
SIGNIFICANT TO SAY THE LEAST...GUSTS NEAR 40 KT HAVE BEEN OBSERVED
AND MAY CONTINUE THROUGH MID-AFTN...THEN TAPER OFF TO 10-15 KT
TONIGHT. FOR SUNDAY...CLEAR SKIES WITH NW WIND 10-15 KT.
&&
.PREV DISCUSSION... /ISSUED 815 AM EST SAT JAN 23 2016/
UPDATE...
BREEZY CONDITIONS TAKING HOLD OVER THE REGION...AND WITH FREQUENT
GUSTS OVER 35 MPH...HAVE HOISTED WIND ADVISORY. ALSO BOOSTED SCA
TO GALE COINCIDENT TO ADZY. GUSTS IN COLLIER HAVE NEARED 50
MPH...SO FEEL CONFIDENT ADZY THRESHOLDS SHOULD BE MET. COOLEST
AFTN OF SEASON THUS FAR EXPECTED...FOLLOWED BY COLDEST NIGHT. NO
CHANGES ASIDE FROM AFOREMENTIONED WIND SPEEDS TO GRIDS.
PREV DISCUSSION... /ISSUED 509 AM EST SAT JAN 23 2016/
DISCUSSION...
THE MAIN POST FRONTAL EFFECTS FOR TODAY WILL INCLUDE STRONG WEST
TO NORTHWEST WINDS BUILDING INTO THE REGION TODAY AND INTO
TONIGHT...WITH HAZARDOUS MARINE CONDITIONS...HIGH RISK OF RIP
CURRENTS FOR THE GULF COAST BEACHES AND A POTENTIAL FOR MINOR
COASTAL FLOODING/INUNDATION FOR THE GULF COASTAL ZONE. GALE
WARNINGS ARE CURRENTLY IN EFFECT FOR THE GULF AND ATLANTIC WATERS AND
SMALL CRAFT ADVISORIES ARE CURRENTLY IN EFFECT FOR BISCAYNE BAY
AND LAKE OKEECHOBEE. SEE THE MARINE DISCUSSION BELOW FOR MORE
DETAILS. WITH THE STRONG WESTERLY WINDS BUILDING INTO THE REGION
AND WATER LEVEL AND GULF COAST WATER LEVELS ELEVATED...MINOR
COASTAL FLOODING/INUNDATION WILL REMAIN A RISK WITH A COASTAL
FLOOD STATEMENT IN EFFECT. IN ADDITION A DEVELOPING LONG PERIOD
WESTERLY SWELL WILL CONTRIBUTE TO THE RISK OF MINOR COASTAL
FLOODING/INUNDATION. THE COASTAL FLOOD STATEMENT AND HIGH RISK OF
RIP CURRENTS IS IN EFFECT THROUGH 00Z SUNDAY BUT MAY HAVE TO BE
EXTENDED AS ADDITIONAL GUIDANCE AND REGIONAL OBSERVATIONS DICTATE.
REGARDING HAZARDOUS SEAS...PLEASE SEE THE MARINE DISCUSSION BELOW.
NORTH TO NORTHWESTERLY WINDS ARE EXPECTED TO BUILD INTO THE REGION
TONIGHT WHILE SLOWLY SUBSIDING AND USHERING IN A DRY AND COLDER
AIR MASS WITH DEW POINTS RAPIDLY DECREASING LATE TODAY AND OVER
NIGHT. MOST RECENT GUIDANCE INDICATES MINIMUM WIND CHILLS TONIGHT
INTO SUNDAY MORNING COULD REACH NEAR 30 OR THE LOWER 30'S FOR A
FEW HOURS ACROSS PORTIONS OF GLADES...HENDRY AND POSSIBLY PORTIONS
OF PALM BEACH COUNTY...INCLUDING THE NORTHERN METRO AREAS. GIVEN
THE UNCERTAINTIES IN THE WIND FORECAST AND/OR SUBTLE CHANGES IN
THE DEW POINT GUIDANCE...WILL NOT ISSUE A WIND CHILL ADVISORY AT
THIS TIME BUT ONE MAY BE NECESSARY IF THE 12Z GUIDANCE INDICATES
ITS MORE LIKELY TO OCCUR. FOR THE REMAINDER OF THE SOUTH FLORIDA
METRO AREAS...DEW POINTS COULD DIP TO THE UPPER 30S TONIGHT.
A WIND ADVISORY MAY HAVE TO BE CONSIDERED LATER TODAY FOR THE
COLLIER COUNTY COASTAL ZONE. REGIONAL OBSERVATIONS CURRENTLY DO
NOT WARRANT IT, BUT WINDS ARE FORECAST TO INCREASE THIS MORNING
AND FREQUENTS GUSTS MAY MEET AT LEAST THE MINIMAL CRITERIA LATER
TODAY.
A GRADUAL WARMING TREND IS FORECAST SUNDAY NIGHT THROUGH MID-WEEK.
FOR THE EXTENDED FORECAST...LATEST GUIDANCE INDICATES ANOTHER
RAPIDLY DEVELOPING SURFACE LOW AND FRONTAL SYSTEM DEVELOPING
ACROSS THE EASTERN GULF WEDNESDAY NIGHT INTO THURSDAY. IN ADVANCE
OF THAT SHOWERS AND A SLIGHT CHANCE OF THUNDERSTORMS ARE FORECAST
ACROSS THE REGION WEDNESDAY AND WEDNESDAY NIGHT AND SHOWERS ON
THURSDAY. THIS PERIOD WILL CERTAINLY HAVE TO BE MONITORED FOR
POTENTIAL FOR SIGNIFICANT WEATHER AS WE GET ADDITIONAL GUIDANCE
OVER THE NEXT COUPLE OF DAYS.
MARINE...
CURRENT GUIDANCE SEEMS TO BE ON TRACK WITH PEAK WINDS ACROSS THE
CENTRAL AND NORTHEASTERN GULF IN THE 35 TO NEAR 40 KNOT RANGE AND
SETTLEMENT POINT OBSERVATION ALSO INDICATING PEAK WINDS IN THAT
RANGE EARLY THIS MORNING. RECENT GUIDANCE CONSENSUS INDICATES
SUSTAINED WINDS IN THE 25 TO 30 KNOT RANGE TODAY WITH VALUES TO
NEAR 34 KNOTS POSSIBLE IN THE OFF SHORE WATERS EAST OF PALM BEACH
COUNTY. THEREFORE FREQUENT WIND GUSTS TO GALE FORCE ARE POSSIBLE
ACROSS THE REGIONAL GULF AND ATLANTIC WATERS TODAY WITH A GALE
WARNING IN EFFECT FOR THE GULF AND ATLANTIC WATERS. A SMALL CRAFT
ADVISORY IS IN EFFECT FOR BISCAYNE BAY AND LAKE OKEECHOBEE. THE
GALE WARNINGS ARE IN EFFECT THROUGH 03Z SUNDAY AND THEN SMALL
CRAFT ADVISORIES ARE IN EFFECT FOR THE GULF AND ATLANTIC WATERS
THROUGH 18Z SUNDAY WITH WINDS AND SEAS FORECAST TO SLOWLY SUBSIDE
00Z TONIGHT THROUGH SUNDAY.
FOR THE GULF WATERS...SEAS FORECAST TO RAPIDLY BUILD THIS MORNING
AND RANGE FROM NEAR 7 TO 13 FEET IN THE NEAR SHORE WATERS AND
FROM 13 TO NEAR 15 FEET IN THE OFF SHORE WATERS AROUND 18Z TODAY.
AFTER 00Z SEAS FORECAST TO STEADILY DECREASE OVER NIGHT AND BE
BELOW 7 FEET AROUND 18Z SUNDAY.
FOR THE ATLANTIC WATERS...SEAS FORECAST TO RAPIDLY BUILD THIS
MORNING AND RANGE FROM NEAR 7 TO 11 FEET ACROSS THE GULF STREAM
WATERS AROUND 18Z TODAY. AFTER 00Z SEAS FORECAST TO STEADILY
DECREASE OVER NIGHT AND BE BELOW 7 FEET AFTER 18Z SUNDAY.
RECENT MARINE GUIDANCE INDICATES A LONG PERIOD WESTERLY SWELL TO
NEAR 5 FEET IS POSSIBLE THIS MORNING ACROSS THE OFF SHORE GULF
WATERS AND A LONG PERIOD NORTHEAST SWELL AFFECTING THE ATLANTIC
WATERS LATE MONDAY.
FIRE WEATHER...
MINIMUM RELATIVE HUMIDITIES BELOW 35 PERCENT ARE FORECAST FOR A
FEW HOURS ACROSS PORTIONS OF GLADES AND HENDRY COUNTIES ON SUNDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 40 62 46 73 / 0 0 10 10
FORT LAUDERDALE 43 63 49 72 / 0 0 10 0
MIAMI 45 63 49 73 / 0 0 0 0
NAPLES 44 61 40 70 / 0 0 0 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR FLZ063-066>075-168-
172>174.
HIGH RIP CURRENT RISK UNTIL 7 PM EST THIS EVENING FOR FLZ069.
AM...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 1 PM EST SUNDAY
FOR AMZ650-651-670-671.
GALE WARNING UNTIL 10 PM EST THIS EVENING FOR AMZ610-630-650-651-
670-671.
GM...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 1 PM EST SUNDAY
FOR GMZ656-657-676.
GALE WARNING UNTIL 10 PM EST THIS EVENING FOR GMZ656-657-676.
&&
SHORT TERM...23/SK
LONG TERM....23/SK
AVIATION...23/SKHazardous weather outlook, Jan 23, 7:13 AM EST, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 713 AM EST SAT JAN 23 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 240015- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 713 AM EST SAT JAN 23 2016 ...HIGH RISK FOR RIP CURRENTS GULF BEACHES... ...GALE WARNING SOUTH FLORIDA WATERS... ...MINOR COASTAL FLOODING GULF COAST... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT WIND: FREQUENT GUSTS TO GALE FORCE WILL CONTINUE INTO TONIGHT. A GALE WARNING IS IN EFFECT FOR ALL OF SOUTH FLORIDA. A WIND ADVISORY IS IN EFFECT FOR ALL LAND AREAS OF SOUTH FLORIDA...WHERE GUSTS TO 40 MPH ARE EXPECTED. TEMPERATURES: WIND CHILLS MAY REACH 35F OR COLDER TONIGHT ACROSS THE LAKE REGION AND PARTS OF PALM BEACH COUNTY. A WIND CHILL ADVISORY MAY BE NECESSARY. WIND CHILLS 45F OR COLDER ARE POSSIBLE ACROSS THE REST OF SOUTH FLORIDA OVERNIGHT. FLOODING: STRONG WINDS COMBINED WITH HIGH TIDES MAY PORTEND MINOR COASTAL FLOODING, EVEN ALONG SOME ROADWAYS, ON THE GULF COAST. HIGH TIDES WILL OCCUR BETWEEN NOON AND 1PM ON SATURDAY. WAVES: SEAS OF 12 TO 15 FEET ARE FORECAST OVER THE OFFSHORE GULF WATERS TODAY WITH 4 TO 10 FEET POSSIBLE IN THE NEARSHORE GULF WATERS. IN THE ATLANTIC, SEAS ARE FORECAST 7 TO 11 FEET IN THE GULF STREAM AND OFFSHORE ATLANTIC ZONES. RIP CURRENTS: THERE IS A HIGH RISK OF RIP CURRENTS FOR THE GULF COAST. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WINDS AND WAVES ACROSS ALL OF SOUTH FLORIDA WATERS WILL SLOWLY ABATE SUNDAY AFTERNOON AND SUNDAY NIGHT, BUT A SMALL CRAFT ADVISORY WILL BE IN EFFECT. RIP CURRENTS ALONG THE GULF COAST WILL GRADUALLY WEAKEN ALSO. MINIMUM TEMPERATURES MAY AGAIN FALL TO 45F OR BELOW ACROSS PARTS OF THE INTERIOR, WEST COAST AND LAKE REGION MONDAY MORNING. THE RIP CURRENT RISK WILL INCREASE ALONG THE EAST COAST INTO THE MIDDLE OF NEXT WEEK. THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT AND THURSDAY. THIS POTENTIAL EVENT WILL NEED TO BE MONITORED FOR A FEW STRONGER STORMS THUNDERSTORMS, ALTHOUGH UNCERTAINTY IS LARGE THIS DEEP INTO THE FORECAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. KONARIK
In the hours before
Local storm report, Jan 23, 12:54 PM EST, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1254 PM EST SAT JAN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM NON-TSTM WND GST 12 E LAKEPORT 26.96N 80.94W
01/23/2016 M41 MPH AMZ610 FL MESONET
A WNW WIND GUST OF 36 KTS...OR 41 MPH...WAS RECORDED BY
THE SFWMD MESONET SITE...ID L005...NEAR THE WESTERN END
OF LAKE OKEECHOBEE AT 1200 PM EST. WINDS WERE SUSTAINED
AT 29 KTS...OR 33 MPH.
&&
EVENT NUMBER MFL1600112
ROSSLocal storm report, Jan 23, 1:35 PM EST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
135 PM EST SAT JAN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 PM NON-TSTM WND GST 2 SW PALM BEACH 26.68N 80.06W
01/23/2016 M45 MPH PALM BEACH FL MESONET
A WEST WIND GUST OF 45 MPH WAS RECORDED BY THE
CONNISTON COMMUNITY MIDDLE SCHOOL WEATHERBUG SITE.
&&
EVENT NUMBER MFL1600113
CWCLocal storm report, Jan 23, 1:36 PM EST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
136 PM EST SAT JAN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 PM NON-TSTM WND GST 1 NE PORT EVERGLADES 26.11N 80.11W
01/23/2016 M45 MPH BROWARD FL MESONET
A WNW WIND GUST OF 45 MPH WAS RECORDED AT THE FT
LAUDERDALE FIRE STATION 49 WEATHERBUG SITE.
&&
EVENT NUMBER MFL1600114
CWCLocal storm report, Jan 23, 1:57 PM EST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
157 PM EST SAT JAN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM NON-TSTM WND GST 10 NW PAHOKEE 26.90N 80.79W
01/23/2016 M44 MPH AMZ610 FL MESONET
A WNW WIND GUST OF 38 KTS...OR 44 MPH WAS RECORDED BY
THE SFWMD MESONET SITE...ID LZ40 NEAR THE CENTER OF LAKE
OKEECHOBEE
&&
EVENT NUMBER MFL1600115
CWCLocal storm report, Jan 23, 1:59 PM EST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
159 PM EST SAT JAN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM NON-TSTM WND GST 6 E BUCKHEAD RIDGE 27.14N 80.79W
01/23/2016 M39 MPH AMZ610 FL MESONET
A WNW WIND GUST OF 34 KTS...OR 39 MPH WAS RECORDED BY
THE SFWMD MESONET SITE...ID L001 ON THE NORTH SIDE OF
LAKE OKEECHOBEE.
&&
EVENT NUMBER MFL1600116
CWCLocal storm report, Jan 23, 2:32 PM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
232 PM EST SAT JAN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 PM NON-TSTM WND GST 1 ESE MIAMI INTERNATION 25.79N 80.27W
01/23/2016 M50 MPH MIAMI-DADE FL MESONET
A WNW WIND GUST OF 52 MPH WAS RECORDED BY THE MIAMI
INTERNATIONAL AIRPORT SOUTH TERMINAL WEATHERBUG STATION.
THIS STATION IS AT A HEIGHT OF 95 FEET.
&&
EVENT NUMBER MFL1600117
CWCThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 23, 5:26 AM EST | Small Craft Advisory | MFL | 32 hr | |
| Jan 23, 6:59 AM EST | Wind Advisory | MFL | Broward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more | 12 hr |
Nearby
Wind Chill Advisories in Florida, 2016Every wind chill advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.